# SDR AALA201809069038

- Difficulty date: September 4, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 84,437 hours, 23,579 cycles
- System (JASC): 3140 · Central Computers
- Part: Pin
- Condition: Unsecure
- Location: Eicas Computer
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

AIRCRAFT WAS GROUNDED. FLIGHT CREW ABORTED TAKEOFF BETWEEN 120 TO 130 KNOTS FOR AN EICAS ENGINE SHUTDOWN MESSAGE. AIRCRAFT WAS DISABLED DUE TO A BRAKE MALFUNCTION. REJECTED TAKEOFF AFTER EICAS LEFT ENGINE SHUTDOWN MESSAGE DISABLED. DURING EICAS BITE TEST OF LEFT HAND EICAS COMPUTER IT WOULD NOT GO TO FAULT HISTORY USING AUTO SELECTION ON P61 PANEL. SUSPECT BAD EICAS COMPUTERS. REPLACEMENT OF BOTH LEFT HAND AND RIGHT HAND EICAS COMPUTERS PER AMM 31-41-02, OPERATIONS CHECKS GOOD.  FOUND TWO LOCK PINS WERE PUSHED BACK ON RIGHT HAND EICAS RACK. REINSERTED AND LOCKED PINS (D321D-H1 AND D321A-A1) PER WDM 73-31-11 AND WDM 31-41-21. HIGH POWER RUNS WERE ACCOMPLISHED ALONG WITH FUNCTIONAL CHECKS OF ALL BRAKES. THIS SDR IS FOR THE RIGHT HAND EICAS PINS. (SEE CONTROL AALA201809069036 AND AALA201809069037)
